Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Lemmens, Bas, Walsh, Cormac (2011) Isometries of polyhedral Hilbert geometries. Topology and Analysis, 3 (2). pp. 213-241. ISSN 1793-5253. (doi:10.1142/S1793525311000520) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28446)
This list was generated on Wed Jul 24 01:35:09 2024 BST.